# SDR AALA201711119005

- Difficulty date: November 8, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 11,445 hours, 5,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Missing
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE LIFE LINE AT THE LEFT OVERWING MISSING.  INSTALLED A NEW LIFE LINE IAW AMM 25-34-00.
